# SDR ASAA2021100136144

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 50,805 hours, 15,081 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO COURSE SELECTOR WINDOW BLANK. GROUNDED - YES. UPON ARRIVING AT AIRCRAFT, F/O DISPLAY WINDOW RETURNED TO NORMAL OPS. PERFORMED DFCS BITE - CURRENT STATUS AND INFLT FAULTS FOR PREVIOUS LEG. NO FAULTS FOR COURSE OR MCP. PERFORMED MCP LRU REPLACEMENT TESTS AND 60 59 MCP COURSE HDG TESTS. NO FAULTS FOUND. OPS CKS GOOD REFB737-800 FIM 22-11-00 / 22-11 TASK 801 F/O COURSE WINDOW OPS GOOD.
